# SDR DALA2022012400462

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,460 hours, 38,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 R AFT ENT DOOR EICAS MSG. CORRECTIVE ACTION: CYCLED DOOR MULTIPLE TIMES. INSPECTED SENSORS. NO FAULTS FOUND. OPS CKS GOOD PER B757 AMM 52-71. (8341382)
